# SDR SIMA200327902

- Difficulty date: September 27, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, FOUND STRINGER 19R WAS FOUND CHAFED BELOW SRM LIMITS BETWEEN FRAMES 52 AND 53.  BLENDED THE CHAFED AREA AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO DEFECTS NOTED.  FABRICATED A REPAIR ANGLE AND SHIMS FOR REPAIR. REPAIR DONE IAW EMB 145 SRM, SRM 145/1142 REV 22, CHAPTER 53-24-02, EMB STATEMENT IC2003-145/3093A AND STANDARD SRM PRACTICES.  (M)
